# SDR RAIA00601042

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,500 hours, 16,340 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3545 - RIC - SPS ADVANCE COMES ON EICAS AFTER GEAR IS UP AND STAYS ON UNTIL 20 SECONDS AFTER GEAR IS DOWN AND LOCKED.  MAINTENANCE FOUND THE RT DOWN LOCK FORWARD HARNESS CHAFED.  HARNESS WAS REPAIRED AND CANON PLUG WAS REMOVED AND REPLACED ALONG WITH THE RT FWD DOWNLOCK PROX SWITCH.
